# SDR DHL2001362006

- Difficulty date: February 20, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 2594620915
- Part serial: 81041594
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, FLAG INST ON MWP WITH CAPTAINS OFF FLAG ON ALTIMETER.  REMOVED AND REPLACED CAPT ALTIMETER INDICATOR.  OPS CHECK OK PER MM 34-11-30.
